# SDR CALA0400339

- Difficulty date: April 5, 2004
- Submitted: April 8, 2004
- Operation: Air carrier
- Aircraft: N19130
- Make and model: Boeing 757224
- Aircraft serial: 28970
- Aircraft time: 22,979 hours, 6,206 cycles
- System (JASC): 2121 · Air Distribution Fan
- Part: Fan
- Part number: 6067723
- Part serial: 171053
- Condition: Failed
- Location: E/E Bay
- Stage of operation: DE
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

THE FLIGHT CREW SMELLED A BURNING ODOR IN THE CABIN WHILE ON DESCENT INTO IAH.  THE AIRCRAFT LANDED WITHOUT INCIDENT.  MAINTENANCE FOUND THE RIGHT RECIRCULATION FAN AT FAULT.  THE FAN WAS REMOVED AND REPLACED IAW MM 21-25-01.
